MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-S730C
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported " the nurse noticed an abnormal blood pressure waveform on the iabp display screen.Upon inspection, it was found that there was bleeding at the connection of the y-shaped connection.The patient's condition was stable, so the doctor removed the catheter.The patient was in good condition".Additional infomation states that the iab catheter was removed and not replaced.No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).No serial number was reported.Upon return the serial number label was damaged and the full serial number of the returned iabc is illegible.The lot number reported is 18f24k0130.The lot number of the returned device is suspected to be from the reported lot; however, no original packaging/label was returned.Returned for investigation was a 30cc 7fr rediguard intra-aortic balloon catheter (iabc) without the original packaging box.The sample was returned in a cardboard box and was in a ziploc bag.Upon return, the super arrow flex (saf) sheath was noted on the iabc.The one-way valve was tethered to the short driveline tubing.The bladder was fully unwrapped.Upon further investigation, a crack was noted on the iabc bifurcate luer.Dried blood was noted on the exterior sur-faces of the returned sample.No obvious blood was noted within the helium pathway.The customer photo and video were reviewed.The photo and video show blood leaking from the iab bifurcate.The one-way valve was tested and passed.A vacuum was pulled on the one-way valve, and it held for at least 1 minute according to quality system document.The catheter was unable to aspirated and flushed successfully due to the crack on the iabc luer end.The iabc was leak tested using in ac-cordance with testing methods from manufacturing procedure.No leaks were detected.Full inflation was achieved.The device passed the leak test.A lab inventory 0.025in guidewire was back loaded through iabc distal tip.No resistance was noted; the guidewire was able to advance through the central lumen.Some blood and debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifica-tions prior to release.The reported complaint for "bleeding at the connection of the y-shaped connection" is confirmed.During the investigation, a crack was found at the injection site of the iabc bifurcate for the central lumen, which caused the reported complaint.This crack could allow a leak to occur at the injection site of the central lumen.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investiga-tion due to the crack found on the bifurcate.The root cause of the complaint is undetermined.This will be monitored for any developing trends.A non-conformance has been initiated to further investigate the issue.
 
Event or Problem Description

Brand Name
ARROW REDIGUARD IAB: 7FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23478496
Report Number3010532612-2025-01081
Device Sequence Number10202932
Product Code DSP
UDI-Device Identifier00801902002686
UDI-Public(01)00801902002686(11)241025(17)261031(10)18F24K0130(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAB-S730C
Device Lot Number18F24K0130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown